# SDR HALA0700284

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 20,806 hours, 4,050 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Inoperative
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RIGHT IDG OUT AND RISE TEMPERATURES VARY RAPIDLY AND ERRATICALLY FROM 0 TO 140.  SERVICED RT IDG TO PROPER LEVEL.  NO MSG ON BPCU.  RAN ENG, OPS NML PER FIM 24-20-00.
